# SDR MASA2016032812853

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 29,213 hours, 24,101 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED OBSERVING A SMALL AMOUNT OF SMOKE WITH A SULFUR LIKE ODOR COMING FROM THE CAPTAIN'S SIDE WALL AREA BELOW THE CAPTAIN'S SIDE WINDSHIELD DURING THE FLIGHT.  NO EICAS MESSAGES APPEARED NOR EMERGENCY DECLARED.  MAINTENANCE STILL TROUBLESHOOTING.
